# SDR DALA2020020650945

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,115 hours, 21,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1475686) IN REF MON LOG 0181401. DENT #27 (STA OSS 666) WAS FOUND OUT OF LIMITS ON SLAT NO. 2 T/E WEDGE AT LH WING. CORRECTIVE ACTION: REPAIRED PER B-757-200 SRM 51-70-10-2R PROCEDURE. REPAIR GENERAL PER B-757-200 SRM 57-43-02-2R-1 SHEET 4 NOTE D.
